MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 255-263, 1995

Inertial law of quadratic forms on modules over plural algebra

Marek Jukl

Department of Algebra and Geometry, Palacky University, Tomkova 40, 771 46 Olomouc, Czech Republic, e-mail:

Abstract: Quadratic forms on a free finite-dimensional module are investigated. It is shown that the inertial law can be suitably generalized provided the vector space is replaced by a free finite-dimensional module over a certain linear algebra over $\R$ ( real plural algebra) introduced in [1].

Keywords: linear algebra, free module, bilinear form, quadratic form, polar basis

Classification (MSC91): 10C03

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]